Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why are my periods delayed?

hello , i was on trinessa for 2 years and reciently stopped .. i had a normal period after i stopped and started talking my pills again . but i started taking my new set of pills 5 days before my period was suppose to come . today i was suppose to start and it didnt but for the last 3 days i have had the symptoms of my period coming it just hasnt came and now i am on the set of light blue pills , what should i do
Mon, 20 Jan 2014
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears that you might be having the anemia or an infection. I advise you to consult a gynecologist for diagnosis and treatment.
You can continue to taking the next set of the pills, from the last day of the first strip in spite of the absence of the period.
Take more of the green leafy vegetables, pulses, sprouts, and protein rich foods, to compensate the anemia.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am married for 6 months now. Last month I got my periods on 10th. My menstrual cycle is for every 26 days. I dint get my periods still. Also...